Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Sep 1, 2019, 2:36 PM CDT for Cumberland County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2019, 2:36 PM CDT (19:36 UTC)
- Expired
- Sep 1, 2019, 3:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Cumberland County, IL
The radar
The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423
WFUS53 KILX 011936
TORILX
ILC035-012015-
/O.NEW.KILX.TO.W.0030.190901T1936Z-190901T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
236 PM CDT Sun Sep 1 2019
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Western Cumberland County in east central Illinois...
* Until 315 PM CDT.
* At 235 PM CDT, a confirmed tornado was located near Montrose, or 9
miles northeast of Effingham, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* The tornado will be near...
Montrose around 240 PM CDT.
Neoga around 300 PM CDT.
Toledo and Jewett around 315 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Woodbury.
This includes the following highways...
Interstate 57 between mile markers 173 and 176.
Interstate 70 between mile markers 105 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 3917 8814 3917 8847 3929 8847 3937 8839
3937 8821
TIME...MOT...LOC 1935Z 235DEG 8KT 3923 8843
TORNADO...OBSERVED
HAIL...0.00IN
$$
Geelhart2 follow-up statements
877
WWUS53 KILX 011959
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
259 PM CDT Sun Sep 1 2019
ILC035-012015-
/O.CON.KILX.TO.W.0030.000000T0000Z-190901T2015Z/
Cumberland-
259 PM CDT Sun Sep 1 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN
CUMBERLAND COUNTY...
At 258 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Neoga, or 8 miles west of Toledo,
moving northeast at 10 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Toledo around 315 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Woodbury.
This includes the following highways...
Interstate 57 between mile markers 173 and 176.
Interstate 70 between mile markers 106 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3917 8821 3917 8836 3924 8847 3929 8847
3937 8839 3937 8821
TIME...MOT...LOC 1958Z 242DEG 8KT 3927 8841
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Geelhart612
WWUS53 KILX 012015
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
315 PM CDT Sun Sep 1 2019
ILC035-012025-
/O.EXP.KILX.TO.W.0030.000000T0000Z-190901T2015Z/
Cumberland-
315 PM CDT Sun Sep 1 2019
...THE TORNADO WARNING FOR WESTERN CUMBERLAND COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3917 8821 3917 8836 3924 8847 3929 8847
3937 8839 3937 8821
TIME...MOT...LOC 2015Z 235DEG 8KT 3929 8837
$$
GeelhartWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 1:15 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 1, 1:15 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 115 PM CDT Sun Sep 1 2019 .SYNOPSIS... Issued at 420 AM CDT Sun Sep 1 2019 Scattered showers and isolated thunderstorms will occur this morning over central and southeast Illinois, and linger in eastern IL this afternoon until sunset. A fair amount of clouds this morning will give way to partly sunny skies during this afternoon with highs in the upper 70s and lower 80s and muggy conditions. Patchy fog will develop overnight across the area with mostly clear to partly cloudy skies. Expect lows tonight in the low to mid 60s. Warm and muggy conditions expected on Labor Day with partly to mostly sunny skies. Highs will reach the low to mid 80s. && .UPDATE... Issued at 1115 AM CDT Sun Sep 1 2019 The upper trough axis and weak surface trough are pushing into eastern Illinois late this morning, with the bulk of the persistent rains nearly exited into Indiana as of 11 am. The CAMs still show some flare-up of additional showers as the surface trough advances eastward, affecting areas mainly east of I-55. The additional coverage of showers should be scattered in nature, so have kept PoPs in the slight chance and low chance categories this afternoon. By evening, all precip should be done in our counties, and should have moved east into Indiana. Temperatures are struggling to climb toward forecast highs, especially for areas along and NW of the Illinois River where thick cloud cover has persisted. Have trimmed highs there by a few degrees. Eastern areas should recover from the morning clouds and showers, with breaks of sunshine helping temps climb into the 80-82 degree range. && .SHORT TERM...(Today and tonight) ISSUED AT 420 AM CDT Sun Sep 1 2019 Showers and isolated thunderstorms have been expanding across central IL north of I-70 during the past few hours with a short wave/trof pushing east toward western IL and also getting warm air and moisture advection (precipitable water values of 1.5-1.8 inches over CWA) between a surface frontal boundary south of CWA in southern IL into northern KY and the 925-850 mb front to our north. Latest models take short wave/trof east toward the Wabash river valley midday and se of Indiana by sunset. Should see convection diminish in western CWA during this morning and over central and eastern CWA during this afternoon as short wave passes by to the east. Highs today in the upper 70s and lower 80s, coolest in northern CWA. Isolated showers possible near the Wabash river early this evening until sunset, otherwise mostly clear to partly cloudy skies tonight with patchy fog developing over area during overnight. Lows in the low to mid 60s. .LONG TERM...(Monday through Saturday) ISSUED AT 420 AM CDT Sun Sep 1 2019 A brief return of summertime warmth and humidity for Labor Day and Tuesday as weak high pressure 1020 mb drifts east of area during Monday afternoon and starts a sw flow by late monday afternoon. Partly to mostly sunny skies Monday with highs in the low to mid 80s and muggy dewpoints in the upper 60s/lower 70s. Dry wx should continue through Tuesday morning. Lows Monday night in the mid to upper 60s. A upper level low off the WA/southern British Columbia coast to send a northern stream short wave trof east into the upper Midwest during Monday night and across the northern Great Lakes Tuesday, driving a cold front se toward the IL river valley by sunset Tue. This will bring a chance of showers/thunderstorms into nw CWA Tue afternoon and then over rest of CWA during Tue night as cold front pushes se thru rest of CWA. SPC day3 outlook has marginal risk of severe storms in northern CWA from Schuyler to McLean counties north by late Tue afternoon into mid Tue evening while slight risk is from central LaSalle county north. Very warm and humid Tue with highs in the upper 80s to near 90F with afternoon heat indices in the 90s. Dry and cooler weather expected Wed and Thu over area behind the cold front. Highs Wed in the 70s, and low to mid 70s on Thu. Lows Wed and Thu nights of 50-55 and could be some upper 40s over parts of central IL. Stayed close to consensus of models for extended forecast for Friday through Sunday. Generally dry wx forecast thru Saturday over much of area with highs in the upper 70s Friday and ranging from lower 70s far nw CWA Sat to near 80F south of I-70. Highs in the low to mid 70s next Sunday. ILX did a special 06Z sounding to support the National Hurricane Center for Category 4 Hurricane Dorian which currently has powerful 150 mph winds tracking westward at 8 mph toward the northwest Bahamas today. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 115 PM CDT Sun Sep 1 2019 Highly variable cloud cover is occurring across central Illinois this afternoon, with IFR to VFR over short distances. The surface trough will continue to fuel cloud development this afternoon, but heating of the boundary layer should work to lift the LCL into the MVFR category by mid afternoon if not sooner. Have trended toward VFR for all TAF sites by mid to late afternoon, as the IFR clouds dissipate or mix out. The residual surface moisture from the recent rains will not get mixed out today, as winds are light and variable across the board. That will set the stage for the nocturnal inversion to support fog development. For now, have gone MVFR fog at PIA and BMI, with IFR at SPI, DEC and CMI. Can't rule out some IFR clouds as well, but will not hit that too hard at this point. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for ILZ051. && UPDATE...Shimon SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Sep 1, 11:13 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1113 AM CDT Sun Sep 1 2019 ILZ027>029-036-037-040-041-021100- Fulton-Knox-Mason-Peoria-Schuyler-Stark-Tazewell- 1113 AM CDT Sun Sep 1 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Scattered thunderstorms are possible Tuesday and Tuesday night. Some of these storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ030-031-038-021100- Marshall-McLean-Woodford- 1113 AM CDT Sun Sep 1 2019 This Hazardous Weather Outlook is for portions of central Illinois, generally along the I-39 corridor. .DAY ONE...THIS AFTERNOON AND TONIGHT... A few thunderstorms are possible through late afternoon, but they are not expected to be severe. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Scattered thunderstorms are possible again Tuesday and Tuesday night. Some of these storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042-047>050-021100- Cass-Logan-Menard-Morgan-Scott- 1113 AM CDT Sun Sep 1 2019 This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Scattered thunderstorms are possible again Tuesday evening and night. The risk of severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ051-021100- Sangamon- 1113 AM CDT Sun Sep 1 2019 ...FLASH FLOOD WATCH IN EFFECT DOWNSTREAM OF SPAULDING DAM THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for Sangamon County. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated thunderstorms are possible through mid afternoon, but are not expected to be severe. Due to the excessive rain that occurred earlier this morning, water is being released from Spaulding Dam. This may cause some flooding along Sugar Creek downstream of the dam through tonight. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Scattered thunderstorms are possible again Tuesday evening and night. The risk of severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ043>046-052>057-061>063-066>068-071>073-021100- Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt- Douglas-Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt- Richland-Shelby-Vermilion- 1113 AM CDT Sun Sep 1 2019 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are possible through late afternoon. These will not be severe, but some could produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Scattered thunderstorms are possible again Tuesday evening and night. The risk of severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, Sep 1, 9:27 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CHESTNUT 40.07N 89.20W
09/01/2019 M1.00 INCH LOGAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 WSW TUSCOLA 39.79N 88.30W
09/01/2019 M1.48 INCH DOUGLAS IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
09/01/2019 M1.52 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
09/01/2019 M1.50 INCH MENARD IL COCORAHS
24-HOUR TOTAL
0730 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
09/01/2019 M1.99 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
09/01/2019 M1.31 INCH PIATT IL COCORAHS
24-HOUR TOTAL
&&
LAUFENBERGLocal storm report, Sep 1, 9:43 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN NEW BERLIN 39.73N 89.91W
09/01/2019 M3.09 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 5 SSE SPRINGFIELD 39.73N 89.62W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
NEAR UIS
&&
GEELHARTLocal storm report, Sep 1, 9:47 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM LIGHTNING 2 E CHATHAM 39.67N 89.65W
09/01/2019 SANGAMON IL NWS EMPLOYEE
BARN BURNED DOWN AFTER BEING STRUCK BY LIGHTNING. TIME
ESTIMATED BASED ON RADAR.
0645 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/01/2019 M1.36 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/01/2019 M3.88 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
09/01/2019 M5.27 INCH SANGAMON IL TRAINED SPOTTER
STORM TOTAL RAINFALL SO FAR...STILL RAINING LIGHTLY.
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
09/01/2019 M1.50 INCH MENARD IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
09/01/2019 M1.52 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 WSW TUSCOLA 39.79N 88.30W
09/01/2019 M1.48 INCH DOUGLAS IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN CHESTNUT 40.07N 89.20W
09/01/2019 M1.00 INCH LOGAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 5 WNW SPRINGFIELD 39.83N 89.73W
09/01/2019 M4.38 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
09/01/2019 M4.57 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN PANA 39.39N 89.08W
09/01/2019 M1.04 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
09/01/2019 M1.69 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/01/2019 M5.80 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0730 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
09/01/2019 M1.99 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
09/01/2019 M1.31 INCH PIATT IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
09/01/2019 M3.25 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 7 SSE SPRINGFIELD 39.71N 89.59W
09/01/2019 M2.43 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0800 AM FLASH FLOOD 5 SW SPRINGFIELD 39.75N 89.72W
09/01/2019 SANGAMON IL BROADCAST MEDIA
I-72 COVERED WITH WATER WEST OF VETERANS PARKWAY
0800 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
09/01/2019 M4.78 INCH SANGAMON IL NWS EMPLOYEE
STORM TOTAL RAINFALL
0900 AM HEAVY RAIN 2 WNW SPRINGFIELD 39.81N 89.67W
09/01/2019 M3.50 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN AUBURN 39.58N 89.75W
09/01/2019 E6.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 2 E PAWNEE 39.59N 89.54W
09/01/2019 M4.20 INCH SANGAMON IL MESONET
0900 AM HEAVY RAIN 5 SW ROCHESTER 39.70N 89.60W
09/01/2019 E4.00 INCH SANGAMON IL PUBLIC
NEAR LINCOLN MEMORIAL GARDENS
0900 AM FLOOD 2 N DIVERNON 39.59N 89.65W
09/01/2019 SANGAMON IL NWS EMPLOYEE
WATER OVER FRAZEE RD NORTHWEST OF INTERSECTION OF I-55
AND HIGHWAY 104
0900 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/01/2019 M5.12 INCH SANGAMON IL PUBLIC
HARRISON PARK SUBDIVISION
0900 AM HEAVY RAIN 1 N DIVERNON 39.58N 89.65W
09/01/2019 E5.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN WAVERLY 39.59N 89.95W
09/01/2019 M2.80 INCH MORGAN IL PUBLIC
0900 AM HEAVY RAIN 3 SW SPRINGFIELD 39.77N 89.69W
09/01/2019 E3.00 INCH SANGAMON IL PUBLIC
MONTVALE SUBDIVISION
0900 AM HEAVY RAIN 1 W PAWNEE 39.59N 89.60W
09/01/2019 E7.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/01/2019 M4.94 INCH SANGAMON IL PUBLIC
0900 AM FLASH FLOOD 2 NNW CURRAN 39.77N 89.78W
09/01/2019 SANGAMON IL BROADCAST MEDIA
LENHART ROAD FLOODED AND PEOPLE TRAPPED IN HOMES. RELAYED
VIA WICS-TV
0900 AM HEAVY RAIN NEW BERLIN 39.73N 89.91W
09/01/2019 M3.09 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 5 SSE SPRINGFIELD 39.73N 89.62W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
NEAR UIS
&&
LAUFENBERGLocal storm report, Sep 1, 10:38 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN SOUTHERN VIEW 39.76N 89.65W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 2 NNW CURRAN 39.76N 89.78W
09/01/2019 M5.00 INCH SANGAMON IL PUBLIC
4 MILES WEST OF WHITE OAKS MALL
0900 AM HEAVY RAIN 2 SSW TALLULA 39.91N 89.95W
09/01/2019 M2.75 INCH MENARD IL PUBLIC
BETWEEN TALLULA AND PLEASANT PLAINS
0900 AM HEAVY RAIN 1 W CHATHAM 39.67N 89.72W
09/01/2019 M5.20 INCH SANGAMON IL PUBLIC
&&
GEELHARTLocal storm report, Sep 1, 10:43 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SW SPRINGFIELD 39.79N 89.65W
09/01/2019 M2.25 INCH SANGAMON IL PUBLIC
HALF MILE SOUTH OF THE CAPITOL BUILDING
&&
GEELHARTLocal storm report, Sep 1, 10:58 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN EDINBURG 39.66N 89.39W
09/01/2019 M1.68 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
09/01/2019 M1.33 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0900 AM HEAVY RAIN 1 WNW BEARDSTOWN 40.02N 90.45W
09/01/2019 M1.25 INCH SCHUYLER IL COCORAHS
24-HOUR TOTAL
0900 AM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
09/01/2019 M1.37 INCH TAZEWELL IL COCORAHS
24-HOUR TOTAL
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 4:46 AM CDT | Flash Flood Warning | ILX | Sangamon | 10 hr |
| Sep 1, 10:11 AM CDT | Flash Flood Watch | ILX | Sangamon | 22 hr |
| Sep 1, 3:44 PM CDT | Special Weather Statement | ILX | Champaign, Clark, Coles, Crawford, Cumberland, Douglas and 5 more | 2 hr |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.